Asymptotic stabilization of nonlinear affine systems without drift

Der-Cherng Liaw*, Yew-Wen Liang

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

2 Scopus citations

Abstract

Issues of asymptotic stabilization of the control systems without drift as given by the first derivative of x with respect to time = g(x)u are presented. Conditions of the existence of smooth time-invariant stabilizer for the general nonlinear systems are obtained, specifically, for the case of which the number of inputs is less than that of system states. This is achieved by constructing Jurdjevic-Quinn type Lyapunov function. Results do not contradict Brockett's necessary and sufficient condition for the existence of smooth time-invariant stabilizer. Sufficient conditions for system stabilizability are also attained for both bilinear systems and plannar homogeneous systems without drift.

Original languageEnglish
Title of host publicationProceedings of the IEEE Conference on Decision and Control
PublisherPubl by IEEE
Pages3216-3217
Number of pages2
ISBN (Print)0780312988
DOIs
StatePublished - 1 Dec 1993
EventProceedings of the 32nd IEEE Conference on Decision and Control. Part 2 (of 4) - San Antonio, TX, USA
Duration: 15 Dec 199317 Dec 1993

Publication series

NameProceedings of the IEEE Conference on Decision and Control
Volume4
ISSN (Print)0191-2216

Conference

ConferenceProceedings of the 32nd IEEE Conference on Decision and Control. Part 2 (of 4)
CitySan Antonio, TX, USA
Period15/12/9317/12/93

Fingerprint Dive into the research topics of 'Asymptotic stabilization of nonlinear affine systems without drift'. Together they form a unique fingerprint.

Cite this